# SDR NOCA01007

- Difficulty date: January 14, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: S417N5091
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING ON FLOOR BY DOOR 3L IS INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM 25-60.
